|Re: which med is it?
Apr 18, 2012
The isentress had affected my sleep for yrs. I assumed after so long something had to give. Yes. otherwise easy tolerance. I really dont want want to start anti depressant also.. i was perfectly OK til last thursday. No issues with that before. Why the breakthrough suddenly? Although undiagnosed. I have been a little OCD. SO try complera and see,or restart the old and get a shrink. The sysmptoms of manic depression is terrifying and awful. Scared of symptoms returning. Have family around for bad times. One pill a day does sound appealing. In Florida. Always sunny!
| Response from Dr. Young
I don't think that there is a right or wrong approach to your situation, but I don't think that your OCD or bipolar mood is caused by your HIV medications.
It's not unreasonable, no matter what you decide, to seek good mental health care and counseling.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.